U.S. doctors online nowAsk doctors free
El Reno, OK
A 22-year-old female asked:

I took next choice . i feel fine just experiencing heavy bleeding when or should i be concerned ?

1 doctor answer2 doctors weighed in
Dr. Morton Levitt
A Verified Doctoranswered
Pathology, Anatomic and Clinical 50 years experience
Next Choice Side Eff: Some women may experience spotting a few days after taking Next Choice one dosetm. Menstrual bleeding patterns are often irregular among women using progestin-only oral contraceptives and women using the product for post coital and emergency contraception. If your cycle doesn't return to normal with your next period, you might want to consult your gynecologist.
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.